# SDR FDEA201308282055

- Difficulty date: August 28, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365.25-418, RBL 45.5 SEAT TRACK CROWN SUPPORT FOUND CORROSION AT UPPER SURFACE.  SEAT TRACK REMOVED AND REPLACED IAW DWG 141N5130 SHT.2 REV.E.  REPAIR IS MAJOR.
